my 17 year old daughter has some seizure problems and is using a large amount of meds now with the usal side effects. is there some diet changes i can do to help her . such as viat b complex.
What is the cause of your daughter's seizures? How long has she been having problems with them?
What have you and she noticed that make the seizures worse, more frequent, or more intense?
What makes them better, less frequent, or less intense?
The answer to your question is, simply, Yes. There are very likely dietary and supplement suggestions that could help a lot. Let me know the answers to the above questions first and let's see where we can go from there.
my daughter is 17 she has had seizures on her right side for aprox 1 year. now the seizures have moved to left hand only. Seizures increase at mid point of her period and at the end. she is on carbatrol,kepra,and zonzgram. seizure count 3 per month have also started her on a birth control pill seizure count 1 aprox every 40 days . side efects of pill are lack of energy and alertness. can a diet change help side effects. or help remaining problem. please advise thank you. exact seizure cause is not known has had 3 brain scans.
With her seizures increasing at the mid point and end of her periods, my first suggestion would be to strictly limit all simple sugars and simple carbohydrates (See the March Newsletter on my web site). Increase her intake of pure (no chlorine or fluorine) water. She can drink up to half her body weight in ounces of water every day(See the article on water on my web site).
Secondly, you must improve her digestion and insure that she is able to adequately digest, absorb, and assimilate her protein and minerals. This is one of the primary keys to her problem. The best way to test this is to have her see an associate doctor of 21st Century Nutrition. If you can tell me the closest and largest city near where you live, I can recommend a doctor that can do the proper testing and provide you with the proper supplements.
Best of health,